Title: On the zeros of $(J_n(z) pm i J_{n+1}(z))$ and ${[J_{n+1}(z)]^2 - J_n(z) J_{n+2}(z)}$
Authors: Kravanja, Peter ×
Verlinden, Pierre #
Issue Date: 2001
Publisher: North-Holland, Amsterdam
Series Title: Journal of Computational and Applied Mathematics vol:132 issue:2 pages:237-245
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science